# SDR 95UAL900200

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Seal
- Part number: 38834123
- Condition: Sticking
- Location: Apu Fuel Contl
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FUEL IN APU OIL SYSTEM AND REPLACED APU PRECAUTIONARY.  FUEL CONTROL WAS DISASSEMBLED AND CARBON SEAL ON THE SIDE OF THE FUEL CONTROL SHAFT SEAL WAS FOUND STICKING.  SEAL WAS REPLACED.
